Alert archive / Oklahoma / Severe Thunderstorm Warnings in 2011
Severe Thunderstorm Warning 309, NWS Norman, OK
NWS Norman, OK issued this severe thunderstorm warning at Jun 10, 2011, 8:23 PM CDT for Greer County, Oklahoma. It was in force for 52 min. 5 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Jun 10, 2011, 8:23 PM CDT (01:23 UTC)
- Expired
- Jun 10, 2011, 9:15 PM CDT
- In force
- 52 min
- Issued by
- NWS Norman, OK
- Area
- Storm-based polygon
County Greer County, OK
The radar
The Altus AFB radar (KFDR), 74 km from the middle of the area, began a volume at 01:27 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jun 10, 8:25 PM CDT | HAIL 1.5 | 6 Sw Mangum, OK | |
| Jun 10, 8:27 PM CDT | HAIL 1 | 6 Wnw Mangum, OK | 60 MPH WINDS WERE ALSO ESTIMATED AT THIS LOCATION. |
| Jun 10, 8:47 PM CDT | HAIL 1 | Willow, OK | |
| Jun 10, 8:50 PM CDT | HAIL 1 | Mangum, OK | THE HAIL LASTED ABOUT 12 MINUTES. RELAYED BY THE ALTUS EOC. |
| Jun 10, 9:10 PM CDT | TSTM WND GST 58 | 5 Se Mangum, OK |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched 5 storm reports to this severe thunderstorm warning; the first came 2 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Jun 10, 5:20 PM CDT | Severe Thunderstorm Watch | SPC | 6 hr |
The nearest sounding before it
Norman, OK (KOUN), launched 00:00Z, 1.4 hours before the alert went out and 186 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 588 J/kg
- Mixed-layer CIN
- -214 J/kg
- Mixed-layer LCL
- 2372 m above ground
- 0-6 km bulk shear
- 29 kt
- 0-1 km storm-relative helicity
- 55 m²/s²
- 0-3 km storm-relative helicity
- 157 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.3
The text
As transmitted, in the capitals the NWS used until 2016.
479
WUUS54 KOUN 110123
SVROUN
OKC055-110215-
/O.NEW.KOUN.SV.W.0309.110611T0123Z-110611T0215Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE NORMAN OK
823 PM CDT FRI JUN 10 2011
THE NATIONAL WEATHER SERVICE IN NORMAN HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
GREER COUNTY IN SOUTHWEST OKLAHOMA...
* UNTIL 915 PM CDT
* AT 822 PM CDT...NATIONAL WEATHER SERVICE RADAR INDICATED A SEVERE
THUNDERSTORM 6 MILES WEST OF MANGUM...MOVING NORTHEAST AT 15 MPH.
HAZARDS IN THE WARNING INCLUDE...
WIND GUSTS TO 65 MPH...
HAIL UP TO THE SIZE OF QUARTERS...
* LOCATIONS IN THE WARNING INCLUDE ALTUS-LUGERT LAKE...BRINKMAN...
GRANITE...HESTER...MANGUM AND WILLOW.
LAT...LON 3512 9950 3512 9941 3505 9936 3503 9932
3496 9933 3490 9929 3487 9932 3482 9925
3480 9932 3481 9939 3478 9941 3473 9963
3489 9973
TIME...MOT...LOC 0122Z 226DEG 14KT 3487 9960
$$
..SPEG.1 follow-up statement
238
WWUS54 KOUN 110157
SVSOUN
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORMAN OK
857 PM CDT FRI JUN 10 2011
OKC055-110215-
/O.CON.KOUN.SV.W.0309.000000T0000Z-110611T0215Z/
GREER OK-
857 PM CDT FRI JUN 10 2011
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 915 PM CDT
FOR GREER COUNTY...
AT 856 PM CDT...NATIONAL WEATHER SERVICE RADAR DETECTED SEVERE
THUNDERSTORMS ALONG A LINE EXTENDING FROM 7 MILES EAST OF WILLOW
MOVING NORTHEAST AT 25 MPH. ANOTHER SEVERE THUNDERSTORM WAS LOCATED
6 MILES SOUTH OF MANGUM...MOVING NORTHEAST AT 25 MPH. STRONG AND
POTENTIALLY DAMAGING WINDS MAY ALSO OCCUR MILES AWAY FROM THE
THUNDERSTORMS THEMSELVES.
HAZARDS IN THE WARNING INCLUDE...
WIND GUSTS TO 60 MPH...
HAIL UP TO THE SIZE OF QUARTERS...
* LOCATIONS IN THE WARNING INCLUDE BRINKMAN...GRANITE...HESTER...
MANGUM AND WILLOW.
LAT...LON 3512 9950 3512 9941 3505 9936 3503 9932
3496 9933 3490 9929 3487 9932 3482 9925
3480 9932 3481 9939 3478 9941 3473 9963
3489 9973
TIME...MOT...LOC 0156Z 223DEG 22KT 3510 9938 3480 9946
$$
..SPEG.What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Norman, OK wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 10, 6:37 PM CDT, 1 hour 46 minutes earlier.
Area forecast discussion, Jun 10, 6:37 PM CDT, 1 hour 46 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE NORMAN OK 637 PM CDT FRI JUN 10 2011 .AVIATION... PREVAILING VFR. HIGH-BASED CONVECTION WILL HAVE VFR CIGS BUT VSBY AND STRONG WINDS WILL BE CONCERNS. POTENTIAL FOR LOCAL HEAT BURSTS AGAIN LATER TONIGHT. WINDS ALL COMING AROUND TO SE SATURDAY AS REMNANT FRONT LIFTS N. && .PREV DISCUSSION... /ISSUED 246 PM CDT FRI JUN 10 2011/ DISCUSSION... A COLD FRONT FROM NORTH-CENTRAL TO FAR WESTERN NORTH TEXAS...NEAR QUANAH...WILL PROVIDE A LOW-LEVEL FOCUS FOR THUNDERSTORM DEVELOPMENT LATE THIS AFTERNOON AND THIS EVENING. EXACTLY WHERE STORMS FORM IS STILL UNCLEAR...WITH DIFFERENT OPINIONS FROM DIFFERENT MODELS...AND STILL DIFFERENT LOCATIONS SUGGESTED BY THE SYNOPTIC SITUATION. IN ANY CASE...THE GREATEST CHANCES WILL BE FROM SOUTHWEST AND CENTRAL OKLAHOMA NORTH TOWARD THE KANSAS BORDER. WHATEVER STORMS FORM BY THIS EVENING WILL SHAPE THE OUTCOME OF SHOWER/THUNDERSTORM DEVELOPMENT OVERNIGHT. IT APPEARS LIKELY THAT A SIMILAR SITUATION TO LAST NIGHT WILL EVOLVE...WITH A GRADUAL DECREASE IN CONVECTION AS THE NIGHT PROGRESSES...AND POSSIBLE REGENERATION AROUND SUNRISE. A WARM FRONT IS FORECAST TO MOVE NORTH ACROSS OKLAHOMA ON SATURDAY...ENHANCING THE CHANCES FOR RAIN FROM ABOUT I-40 NORTH. THIS FRONT IS THEN FORECAST TO LIFT NORTH INTO KANSAS...TAKING MOST OF THE RAIN CHANCES WITH IT...AND RETURNING CENTRAL AND NORTHERN OKLAHOMA TO THE HEAT OF EARLIER THIS WEEK. FIRE WEATHER WILL BE A CONCERN ON SUNDAY AND MONDAY AFTERNOONS. AT THIS TIME...IT APPEARS THAT WINDS SUFFICIENT FOR A RED FLAG WARNING WILL BE EAST OF THE AREA WHERE RELATIVE HUMIDITIES WILL BE BELOW 20 PERCENT...BUT LATER SHIFTS WILL NEED TO MONITOR THIS CLOSELY. THERE IS ANOTHER WEAK MID-LEVEL WAVE FORECAST TO ARRIVE ABOUT MIDWEEK...BUT RAIN CHANCES WITH IT STILL APPEAR TO BE QUITE LOW. && .PRELIMINARY POINT TEMPS/POPS... OKLAHOMA CITY OK 70 93 70 96 / 40 30 10 0 HOBART OK 71 97 73 102 / 50 20 0 0 WICHITA FALLS TX 76 99 72 104 / 20 10 0 0 GAGE OK 63 91 69 101 / 20 30 20 10 PONCA CITY OK 66 85 71 97 / 30 40 30 10 DURANT OK 75 96 71 97 / 10 20 0 0 && .OUN WATCHES/WARNINGS/ADVISORIES... OK...NONE. TX...NONE. && 03/24/24
Hazardous weather outlook, Jun 10, 11:45 AM CDT, 8 hours 38 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE NORMAN OK
1145 AM CDT FRI JUN 10 2011
OKZ004>048-050>052-TXZ083>090-111000-
HARPER-WOODS-ALFALFA-GRANT-KAY-ELLIS-WOODWARD-MAJOR-GARFIELD-NOBLE-
ROGER MILLS-DEWEY-CUSTER-BLAINE-KINGFISHER-LOGAN-PAYNE-BECKHAM-
WASHITA-CADDO-CANADIAN-OKLAHOMA-LINCOLN-GRADY-MCCLAIN-CLEVELAND-
POTTAWATOMIE-SEMINOLE-HUGHES-HARMON-GREER-KIOWA-JACKSON-TILLMAN-
COMANCHE-STEPHENS-GARVIN-MURRAY-PONTOTOC-COAL-COTTON-JEFFERSON-
CARTER-JOHNSTON-ATOKA-LOVE-MARSHALL-BRYAN-HARDEMAN-FOARD-WILBARGER-
WICHITA-KNOX-BAYLOR-ARCHER-CLAY-
1145 AM CDT FRI JUN 10 2011
THIS HAZARDOUS WEATHER OUTLOOK COVERS NORTHERN...WESTERN...
CENTRAL...AND SOUTHERN OKLAHOMA...AND WESTERN NORTH TEXAS.
.DAY ONE...THIS AFTERNOON AND TONIGHT...
THUNDERSTORM OUTLOOK...
THERE IS A SLIGHT RISK OF SEVERE THUNDERSTORMS THROUGH TONIGHT
ACROSS PORTIONS OF OKLAHOMA AND WESTERN NORTH TEXAS.
LOCATION...
THE BEST OPPORTUNITY FOR SEVERE STORMS IS GENERALLY ALONG AND
NORTHWEST OF LINE FROM WICHITA FALLS TO DUNCAN AND SEMINOLE.
FAR NORTHWEST OKLAHOMA MAY EXPERIENCE THUNDERSTORMS BUT THE
CHANCE OF SEVERE STORMS IS LOW.
TIMING...
THE MOST LIKELY TIME FOR SEVERE THUNDERSTORMS WILL BE FROM 6 PM
THROUGH MIDNIGHT.
IMPACTS...
SOME DAMAGE TO AUTOMOBILES...ROOFTOPS...AND TENDER VEGETATION FROM
LARGE HAIL GREATER THAN TWO INCHES IN DIAMETER.
DAMAGING WIND GUSTS TO 70 MPH.
RECOMMENDED ACTIONS...
STORM SPOTTER GROUPS AND EMERGENCY MANAGEMENT PERSONNEL ACROSS THE
RISK AREA SHOULD PLAN FOR SEVERE WEATHER OPERATIONS.
DISCUSSION...
STRONG TO SEVERE THUNDERSTORMS ARE EXPECTED TO FORM LATE THIS
AFTERNOON AND EVENING ALONG A SLOW MOVING COLD FRONT. BY LATE
AFTERNOON...THE COLD FRONT WILL BE LOCATED ALONG AN ENID TO WATONGA
AND VERNON...TEXAS LINE. THUNDERSTORMS MAY BE ISOLATED INTO THE
EARLY EVENING HOURS THEN INCREASE AS ADDITIONAL STORMS MOVE
INTO THE AREA FROM WEST TEXAS. SUPERCELLS ARE POSSIBLE...BUT VERY
WARM TEMPERATURES AND HIGH CLOUD BASES WILL QUICKLY PROMOTE OUTFLOW
DOMINATED STORMS AND STORM MERGERS. THE STRONGER STORMS WILL
BE CAPABLE OF PRODUCING DAMAGING WINDS UP TO 70 MPH AND HAIL
NEAR THE SIZE OF GOLFBALLS. LOCALLY HEAVY DOWNPOURS ARE ALSO LIKELY.
THUNDERSTORM INTENSITY WILL GRADUALLY DECREASE DURING THE MID
TO LATE EVENING BUT THE THREAT OF WIND DAMAGE WILL REMAIN THROUGH AT
LEAST MIDNIGHT.
PROBABILITY TABLE...
VALID THROUGH 700 AM CDT SATURDAY JUN 11.
PROBABILITY OF THUNDERSTORMS OCCURRING IN THE
NWS NORMAN COUNTY WARNING AREA...100 PERCENT.
PROBABILITY OF SEVERE STORMS IF STORMS OCCUR...70 PERCENT.
OTHER HAZARDOUS WEATHER...
NONE.
.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY...
THUNDERSTORM OUTLOOK...
THE COLD FRONT WILL STALL FRIDAY NIGHT...AND LIFT BACK TO NEAR OR
NORTH OF INTERSTATE 40 ON SATURDAY. MOIST UPSLOPE FLOW OF EASTERLY
SURFACE WINDS...ALONG WITH ANOTHER UPPER LEVEL DISTURBANCE...WILL
RESULT IN A GOOD CHANCE OF THUNDERSTORMS IN THE NORTHERN HALF OF
OKLAHOMA SATURDAY AFTERNOON THROUGH SATURDAY NIGHT. SEVERE WEATHER
IS POSSIBLE.
THUNDERSTORM CHANCES WILL DECREASE SUNDAY AND MONDAY AS A CAP BUILDS
OVER THE REGION. ADDITIONAL THUNDERSTORM EVENTS APPEAR POSSIBLE
LATER NEXT WEEK...HOWEVER...AS UPPER LEVEL RIDGING SHIFTS TOWARD THE
U.S. BORDER WITH MEXICO...ALLOWING JET STREAM DISTURBANCES TO EMERGE
FROM THE CENTRAL ROCKIES INTO THE PLAINS STATES.
OTHER HAZARDOUS WEATHER...
WITH DRY AND GUSTY SOUTHERLY WINDS EXPECTED TO INCREASE SUNDAY
THROUGH THE FIRST HALF OF NEXT WEEK...ELEVATED WILDFIRE DANGERS WILL
EXIST.
THE NEXT SCHEDULED HAZARDOUS WEATHER OUTLOOK WILL BE ISSUED BY
5 AM SATURDAY.In the hours before
Special weather statement, Jun 10, 6:56 PM CDT, 1 hour 27 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORMAN OK
656 PM CDT FRI JUN 10 2011
OKZ019-024-025-110015-
LOGAN OK-CANADIAN OK-OKLAHOMA OK-
656 PM CDT FRI JUN 10 2011
...SIGNIFICANT WEATHER ADVISORY...
THIS SIGNIFICANT WEATHER ADVISORY IS FOR LOGAN...OKLAHOMA AND
EASTERN CANADIAN COUNTIES.
STRONG WINDS AHEAD OF A LINE OF SEVERE STORMS WILL MOVE EAST FROM
KINGFISHER AND WESTERN CANADIAN COUNTIES INTO LOGAN... OKLAHOMA AND
EASTERN CANADIAN COUNTIES WITH WIND GUSTS OVER 50 MPH POSSIBLE. THIS
WILL INCLUDE THE WESTERN PORTION OF THE OKLAHOMA CITY METRO AREA.
PREPARE NOW FOR STRONG WINDS AND CONTINUE TO MONITOR THE WEATHER.
LAT...LON 3581 9726 3538 9759 3538 9767 3534 9767
3535 9778 3534 9784 3537 9794 3536 9799
3538 9802 3538 9809 3573 9771 3573 9767
3577 9767 3583 9760
..SPEG.Special weather statement, Jun 10, 7:15 PM CDT, 1 hour 8 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORMAN OK
715 PM CDT FRI JUN 10 2011
TXZ083-084-087-110030-
HARDEMAN TX-FOARD TX-KNOX TX-
715 PM CDT FRI JUN 10 2011
...SIGNIFICANT WEATHER ADVISORY...
THIS SIGNIFICANT WEATHER ADVISORY IS FOR FOARD...HARDEMAN AND KNOX
COUNTIES.
AT 714 PM CDT...A LINE OF SEVERE THUNDERSTORMS WAS LOCATED FROM 26
MILES WEST OF COPPER BREAKS STATE PARK TO 29 MILES WEST OF
TRUSCOTT...MOVING EAST AT 20 MPH. THESE STORMS HAVE A HISTORY OF
PRODUCING WINDS OF 65 MPH. PEOPLE IN HARDEMAN... FOARD AND KNOX
COUNTIES SHOULD PREPARE FOR THE POTENTIAL OF DAMAGING WINDS. A
SEVERE THUNDERSTORM WARNING WILL LIKELY BE ISSUED FOR THESE STORMS
AS THEY APPROACH.
LAT...LON 3422 10006 3428 9961 3358 9979 3361 10000
3383 10001 3385 10007
..SPEG.Local storm report, Jun 10, 7:16 PM CDT, 1 hour 7 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORMAN OK
716 PM CDT FRI JUN 10 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0713 PM TSTM WND GST 4 N BETHANY 35.56N 97.64W
06/10/2011 E60 MPH OKLAHOMA OK BROADCAST MEDIA
THE WIND GUST WAS REPORTED NEAR NORTHWEST EXPRESSWAY AND
COUNCIL ROAD.
&&
NWS NORMANLocal storm report, Jun 10, 7:23 PM CDT, 1 hour before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORMAN OK
723 PM CDT FRI JUN 10 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0714 PM TSTM WND GST PONCA CITY 36.71N 97.09W
06/10/2011 M58 MPH KAY OK ASOS
&&
NWS NORMANLocal storm report, Jun 10, 7:57 PM CDT, 26 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORMAN OK
757 PM CDT FRI JUN 10 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0735 PM TSTM WND GST 15 W CROWELL 33.98N 99.99W
06/10/2011 E65 MPH FOARD TX PUBLIC
&&
NWS NORMANSpecial weather statement, Jun 10, 7:59 PM CDT, 24 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORMAN OK
759 PM CDT FRI JUN 10 2011
OKZ033-034-110115-
GREER OK-HARMON OK-
759 PM CDT FRI JUN 10 2011
...SIGNIFICANT WEATHER ADVISORY...
THIS SIGNIFICANT WEATHER ADVISORY IS FOR GREER AND HARMON COUNTIES.
AT 800 PM CDT...A STRONG THUNDERSTORM WAS LOCATED 11 MILES SOUTHWEST
OF MANGUM...MOVING NORTHEAST AT 20 MPH.
HAZARDS INCLUDE...
WIND GUSTS TO 50 MPH...
HAIL UP TO THE SIZE OF NICKELS...
LAT...LON 3498 9960 3484 9942 3472 9962 3472 9966
3479 9975
..SPEG.The office that day
Everything else NWS Norman, OK issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 10, 7:06 PM CDT | Severe Thunderstorm Warning | OUN | Canadian, Kingfisher, Logan, Oklahoma | 54 min |
| Jun 10, 7:59 PM CDT | Special Weather Statement | OUN | Greer | 16 min |
| Jun 10, 8:32 PM CDT | Severe Thunderstorm Warning | OUN | Harmon, Jackson, Tillman | 58 min |
| Jun 10, 8:40 PM CDT | Special Weather Statement | OUN | Lincoln | 20 min |
| Jun 10, 8:48 PM CDT | Severe Thunderstorm Warning | OUN | Beckham, Washita | 57 min |
| Jun 10, 9:17 PM CDT | Special Weather Statement | OUN | Greer | 13 min |
| Jun 10, 9:30 PM CDT | Severe Thunderstorm Warning | OUN | Washita | 60 min |
| Jun 10, 9:42 PM CDT | Special Weather Statement | OUN | Greer, Jackson, Kiowa, Tillman | 18 min |
| Jun 10, 10:00 PM CDT | Special Weather Statement | OUN | Custer | 15 min |
| Jun 10, 10:14 PM CDT | Special Weather Statement | OUN | Custer | 16 min |
| Jun 10, 10:42 PM CDT | Special Weather Statement | OUN | Custer | 18 min |
| Jun 10, 11:04 PM CDT | Special Weather Statement | OUN | Blaine | 26 min |
| Jun 10, 11:27 PM CDT | Special Weather Statement | OUN | Blaine | 33 min |
| Jun 11, 12:45 AM CDT | Special Weather Statement | OUN | Cleveland, McClain, Oklahoma | 30 min |
| Jun 11, 1:43 AM CDT | Special Weather Statement | OUN | Lincoln | 17 min |
| Jun 11, 2:53 AM CDT | Special Weather Statement | OUN | Logan | 22 min |
| Jun 11, 3:19 AM CDT | Special Weather Statement | OUN | Lincoln | 26 min |
| Jun 11, 3:43 AM CDT | Special Weather Statement | OUN | Payne | 32 min |
| Jun 11, 4:56 AM CDT | Fire Weather Watch | OUN | Alfalfa, Beckham, Custer, Dewey, Ellis, Harper and 5 more | 24 hr |
| Jun 11, 3:18 PM CDT | Special Weather Statement | OUN | Woodward | 27 min |
| Jun 11, 3:50 PM CDT | Special Weather Statement | OUN | Harper | 25 min |
| Jun 11, 3:56 PM CDT | Special Weather Statement | OUN | Lincoln | 34 min |
| Jun 11, 4:15 PM CDT | Special Weather Statement | OUN | Harper | 15 min |
| Jun 11, 4:34 PM CDT | Severe Thunderstorm Warning | OUN | Hughes, Seminole | 56 min |
| Jun 11, 5:15 PM CDT | Special Weather Statement | OUN | Canadian | 30 min |
| Jun 11, 5:23 PM CDT | Severe Thunderstorm Warning | OUN | Canadian, Kingfisher | 52 min |
| Jun 11, 5:29 PM CDT | Special Weather Statement | OUN | Custer | 16 min |
| Jun 11, 5:32 PM CDT | Special Weather Statement | OUN | Alfalfa | 28 min |
| Jun 11, 5:58 PM CDT | Special Weather Statement | OUN | Grant | 32 min |
| Jun 11, 6:03 PM CDT | Severe Thunderstorm Warning | OUN | Grant | 42 min |
| Jun 11, 6:07 PM CDT | Severe Thunderstorm Warning | OUN | Custer, Dewey | 38 min |
| Jun 11, 6:22 PM CDT | Special Weather Statement | OUN | Kingfisher | 23 min |
| Jun 11, 6:46 PM CDT | Special Weather Statement | OUN | Blaine | 29 min |
Nearby
Severe Thunderstorm Warnings in Oklahoma, 2011Every severe thunderstorm warning in 2011
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.